Md. Aminul Islam
Department of Computer Science & Engineering

Publication of Md. Aminul Islam

Research Interest:



Journal Papers

4. Md. Aminul Islam, Tania Islam-“An Efficient Routing Metric in Wireless Mesh Networks”-published at: “International Journal of Advanced Research in Computer Science and Software Engineering(IJARCSSE), Volume 06, Issue 07, July 2016 Edition”.

 3. A. Momin, A.K.M. Akhter Hossain, M. Aminul Islam, Nipa Debnath- “ Structural and Magnetic Properties of Nanoceystalline Ni-Mn Ferrite Prepared by Combustion Technique”, published at: “Jagannath University Journal of Science”, 2015.

2. Mohammed Nasir Uddin, Md. Aminul Islam and Kazi Mohammad Ziaul Haque- “Multi Cycle Deadlock Detection and Recovery Technique in Distributed System”, published at: “Jagannath University Journal of Science(JnUJS), Volume 04 Issue 01 January 2015 Edition”.

1. Md. Aminul Islam  “A Causative Routing Metric in Wireless Mesh Networks”- published at: “International Journal of Scientific and Research Publications(IJSRP), Volume 3 Issue 9, September 2013 Edition”.